# SDR ASAA2019041329127

- Difficulty date: April 13, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,664 hours, 7,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501204
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H TRANSITION PANEL HAS MULTIPLE AREAS OF CORR FROM STA 500A TO 500L. GROUNDED - YES. REMOVED CORR FROM FWD CARGO PIT R/H TRANSITION PANEL FROM STA 500A TO 500L FOUND TO BE OUT OF LIMITS IAW B737 900 ER SRM 53 00 53 1A 2, REPAIRED IAW B737 900 ER SRM 53 00 53 2R 5 REPAIR 5 W 1.50 O .040 R .034 L 12 D .006.
